| Catalog Number |
05641489001 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/24/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The gluc3 reagent lot number and expiration date were requested but were not provided.The field service engineer (fse) cleaned and made some adjustments to the instrument.The service actions resolved the issue.The root cause was consistent with a service maintenance issue.
Event or Problem Description
There was an allegation of questionable glucose (gluc3) assay result for one patient sample tested on a cobas 8000 cobas c 701 module.The initial result was 667 mg/dl and the repeat result was 90 mg/dl.It is unknown if the questionable result was reported outside of the laboratory.